# SDR HEEA078600

- Difficulty date: April 18, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 205032810115S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECEIVED WITH CRACK IN LOWER FORWARD RADIUS ON FLANGE.
